| Catalog Number |
103537 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
Foreign Body In Patient (2687)
| Date of Event |
04/21/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).The customer has indicated that the product will not be returned to zimmer biomet for investigation, as it was discarded.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
It was reported that during the procedure, the screw head broke off while trying to remove it from the bone.A piece of the screw was retained as a foreign body.Attempts have been made and no further information has been provided.
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.The following sections were updated: d4; g3; h2; h3; h4; h6 no product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history records identified no deviations or anomalies during manufacturing.Medical records were not provided.A definitive root cause cannot be determined.This complaint cannot be confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further information is available at the time of this report.